MAUDE Adverse Event Report: ETHICON INC. PROLENE SUTURE 30"(75CM) 2-0 BLU; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

ETHICON INC. PROLENE SUTURE 30"(75CM) 2-0 BLU; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number 8623H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent a low anterior resection on (b)(6) 2020 and suture was used.During the procedure, the suture was broken while performing the suturing.Another suture was used.There were no adverse patient consequences.No additional information was provided.
 
Additional Manufacturer Narrative
Product complaint: (b)(4).Date sent to the fda: 04/06/2020.A manufacturing record evaluation was performed for the finished device batch, and no non-conformances were identified.Attempts are being made to receive a device for evaluation.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.

Brand Name
PROLENE SUTURE 30"(75CM) 2-0 BLU
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9688470
Report Number2210968-2020-01058
Device Sequence Number17057494
Product Code GAW
UDI-Device Identifier10705031017962
UDI-Public10705031017962
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model Number8623H
Device Catalogue Number8623H
Device Lot NumberAK8231
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/18/2020
Supplement Date Received by Manufacturer03/24/2020
Initial Report FDA Received Date02/10/2020
Supplement Report FDA Received Date04/06/2020
Patient Sequence Number1